# SDR SWAA2019121639600

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 52,205 hours, 30,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE SLIDE DROPPED OUT WHEN PROVISIONING OPENED DOOR.     / REINSTALLED SLIDE IN CONTAINER PER MT.
